| Model Number |
DRILL, 9MM CANNULATED |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that after the first time in the sterilizer, there is immediately strong discoloration and some markings have already disappeared.The reported event was confirmed as the visual evaluation revealed that the lasere marks are slightly faded and showing signs of metal surface oxidation (see evaluation picture 2 - 4).The most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
Event or Problem Description
It was reported that after the first time in the sterilizer, there is immediately strong discoloration and some markings have already disappeared.There was no harm or adverse event for patient, operator or third party reported.No further information received.